It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


Thanks everyone. My daytime sleepiness is a form of Narcolepsy. I take 30 to 40mg of Dextroamphetamines for it. So they are uppers. The Oxycodone and Skelaxin make you tired. It's a rough cycle. The Neurontin helped me but swelled me up. Now the Lyrica is doing the same thing. Can't win. I see a Neurologist for the Narcolepsy. He is the one that gave me the Lyrica. He asked about the leg pain. He suggested I get an MRI and EEG but talk it over with my primary. I don't know why it hurts so much. It feels like all muscle. I'm using the TENS machine on it. I think by not getting therapy is making it worse. But insurance won't approve. I had pain before surgery. I've had chronic back pain for about 10 years. This is just different. I had sciatica for years but it was gone before surgery. Now I have nerve pain in my leg again. I know it is not the disc anymore since it is gone. Believe it or not I have a high tolerance to pain.

Luv Beagle... The pain I am having is muscle pain in the buttocks. They are knots of pain. Then a burning tailbone pain. Also muscle and nerve pain down my calf into my foot. Almost feels like a Charley Horse. When I stand too long the foot feels numb and hurts. Across my back at my waist hurts when I walk too. I don't know if that is what everyone else gets. I haven't been back to work either since my Sept. surgery. I was getting temp. disability until february. I applied for permanent disability in the beginning of March. I also applied for disability retirement at work. Although I'm only 42 I worked there 22 years. Hope I get both. Can't live on one.

Thanks everyone for the responses.
Barbara, The RSD sounds exactly like what I have in my right leg. Hope you are feeling better. I still didn't call the dr. Took my son to a sporting good store since he is home on school vacation. Just standing a few minutes and my back was killing me. TENS machine useless at that point. Can't even try to live a normal life with this pain. I was thinking I would wait until May since the surgeon said to wait until June. I figured it looks better and maybe he will send me for the tests he mentioned. I think it is the pain meds. I have them now so when I start running low I get moving. I am thinking of joining J. Craig for the weight loss. I have to do something. Not sure it it will work since the meds are causing weight gain. Oh weel. Hope you feel better. Today was not horrible for me. Still pain but not horrible.





All times are GMT -7. The time now is 09:12 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!